About the stability problem for strictly hyperbolic systems of conservation laws

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We consider jump-type initial data for a strictly hyperbolic quasilinear system of conservation laws in one space dimension. Suppose that the initial jump is associated formally with a shock wave. Our aim is the consideration of sufficient stability conditions for this problem in the case of arbitrary jump amplitude.
Original languageAmerican English
Pages (from-to)377-392
Number of pages16
JournalRendiconti del Seminario Matematico
StatePublished - 1 Dec 2011

Fingerprint

Dive into the research topics of 'About the stability problem for strictly hyperbolic systems of conservation laws'. Together they form a unique fingerprint.

Cite this